default-icon
Severe Rash in genitals
Suffering from rash in genital parts from last 1 month.Red spots have emerged in.Used all basic rash creams like Rash free,itch guard,quardiderm.Now im using a cream named Surfaz SN.Have been using from last 2 weeks.Sometimes it helps theres no rash for may be 2 days but after that it still emerges back.I hv been applying this cream on regular basis twice a day.But as its so humid in Mumbai causing sweating at genitals makes it more worse.Do i need to take some pills too ! Please advise.
144 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Anil Kumar Jain
General Physician 4 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹150 for 24 hrs

Hello there. I can understand your concern. Who has prescribed you all that you are using? I'm sure a dermatologist hasn't prescribed you all those. Self medication can be very harmful. You should have attached a picture of the lesion for us to get a better idea. It could be a fungal infection. Apply a fluconazole cream over the area before bed after washing the area thoroughly with a mild soap like dove. During the day apply candid dusting powder. Consult a dermatologist if it still persists. Best regards. Dr. Anil Kumar Jain.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO